Give the PCT time to kick in.
So i was on methadrol and RS Transaderm for a week and cut the cycle. Now im taking Nolva 20mg and Clomid 50mg ED. I have zero sexdrive. its day 2 of pct going onto 3. Is this normal?
Give the PCT time to kick in.
this^^^ and maybe three weeks in get a good test booster. i know of a good one that i truly believe that works. pm me if you want to know the one im referring to. i cant post it
It will take a little time but dont worry you'll recover fine.
btw im taking the remainder of my BPS Endosurge along with my nolva and clomid. im taking 9 pills a day split into 3 sections of the day. its prob only a weeks worth but im taking it cause it could only help... my girlfriend isnt happy at all i cant even get it up at all
These things happen but it will pass. You'll be fine.
Just went through the libido thing..It sucks!!! Give it time , it will slowly kick back in.. After pct, try a natural test booster- unless you're going back on again.. Tribulus worked well for me. But now cruising on test e ..
You were "on" for a week? You hardly need PCT....get some new porn. You'll be fine...
cialis and viagra wil only get you hard IF you are horny. no sex drive means NOT horny, has nothing to do with being limp and horny
andriol, a form of test base is used and keeps men horny from what I hear.
using a good AI that stimulates FH and your testes to make more testosterone could help. I say dont worry bout it, you always got a mouth to keep her happy, for now....
i dont know what to do, like i feel like i want to have sex but i cant get it to go up
Quit fuckin whining for starters, and let things take their course its been a couple days for christs sake.......and stay away from future PH use; your posts and obvious "shock" certainly imply you did nil research and just dove in after reading a couple threads.
update to everyone. My libido is starting to kinda go up again. some things turn me on gets me goin but not crazy like it was. im thinking about picking up a bottle of Reversitol V2 and running that. what do you guys think? or should i just continue my PCT the way it is without Reversitol
Should've educated yourself better,or just simply should be better educated by now especially being this is your "4th cycle" - either way you want to word it; quitting a cycle cause your girl doesn't want you "shut down" and the both of you acting surprised like it wasn't sapposed to happen, yes I was watching your other thread, certainly implies lack of brain matter all around. Good thing you weren't trying to pill pop gains when the original M1T was around your tears would be shorting out your key board by now.
Take the advice allready given in this thread and you'll be fine, quit asking again and again what to do, there's enough info in this thread to unfuck yourslef...... well your libido anyway.
omg.... is your girl that bad that she is making your life miserable cuz you cant get it up at the moment? your libido will come back in time.....
I am wondering if you werent already partially shut down BEFORE you went on this 4th cycle. I for one cant imagine being shut down in a single week. I mean your gonads have to be signaled that you ahve too much testosterone so LH wont be signaling them to produce what you dont need. It takes time for a PH to saturate your system and one week seems really short time to believe any form of shut down happened.
Once your balls get the signal, the leydig cells start to go away and your balls shrink. THAT is what causesshut down for some.... it takes time for the leydig cells to come back and start producing testosterone again And I cant believe you shrunk in a single week. I did methylated STACKS and got some shrinkable AFTER 6 weeks, i had libido for a few weeks....
I dont know....
the real issue sounds like it is coming from your girl.... is she pissed that you are limp (for now) or pissed that it might be irreversible for the future or she doesnt like you taking any type of stuff.....I cant imagine that a nice talk doesnt help get her in the right frame of mind.
resversitol is a mild AI. so testosterone stays testosterone longer.take D-aspartic acid, it helps raise testosterone.you might just need to prime up and get your natureal test optimal BEFORE you try something again..
ps my wife gets bitchy when I am on anything.... I am like whatever....
I had a first experience with test base and for a month, I stared at any and every crack, I got really freaky, almost scared myself lol I think I sccared her a little. She likes limpy e vs hornball me even tho she prefers somewhere in the middle.
I was looking into it more and i came across HCGenerate. I was thinking of getting a bottle of that, thoughts anyone?
Shit happened to me after my last cycle. You just have to deal with it. I came to the conclusion that throwing more drugs at it wasn't the answer.
Like people about as much as they like me. Never found a way to say fuck you politely.